# SDR 98ZZZM71

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FOREFLAP HAS STREAKING RIVETS IN TOP SKIN OUTBOARD END.  DRILLED OFF AND REPLACED STREAKING RIVETS TOP SKIN OUTBOARD END OF RIGHT FOREFLAP END.
